Alert archive / Mississippi / River Flood Warnings in 2019
River Flood Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 23, 2019, 3:07 PM CST for George County, Greene County, Perry County, Mississippi. It took effect at Jan 24, 2019, 7:12 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2019, 3:07 PM CST (21:07 UTC)
- In effect from
- Jan 24, 2019, 7:12 AM CST
- Expired
- Jan 27, 2019, 7:23 PM CST
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
758 WGUS44 KMOB 232107 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile, AL 307 PM CST Wed Jan 23 2019 ...The National Weather Service in Mobile has issued a flood warning for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-242107- /O.NEW.KMOB.FL.W.0011.190124T1312Z-000000T0000Z/ /MCLM6.1.ER.190124T1312Z.190125T1200Z.000000T0000Z.NO/ 307 PM CST Wed Jan 23 2019 The National Weather Service in Mobile has issued a * Flood Warning for The Leaf Near Mclain * From Thursday morning until further notice * At 2 PM Wednesday the stage was...12.7 feet. * Minor flooding is forecast * Flood stage is 18 feet. * Forecast to rise above flood stage by tomorrow morning and continue to rise near 20 feet by Friday morning. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
9 follow-up statements
196 WGUS84 KMOB 240202 FLSMOB Flood Statement National Weather Service Mobile, AL 802 PM CST Wed Jan 23 2019 ...The flood warning continues for the following rivers in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-250201- /O.CON.KMOB.FL.W.0011.190124T1312Z-000000T0000Z/ /MCLM6.1.ER.190124T1312Z.190125T1200Z.000000T0000Z.NO/ 802 PM CST Wed Jan 23 2019 The Flood Warning continues for the Leaf Near Mclain * From tomorrow morning until further notice. * At 7 PM Wednesday the stage was 15.1 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * Forecast to rise above flood stage by tomorrow morning and continue to rise near 20 feet by Friday morning. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
199 WGUS84 KMOB 241618 FLSMOB Flood Statement National Weather Service Mobile, AL 1018 AM CST Thu Jan 24 2019 ...The flood warning continues for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-251618- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T2200Z/ /MCLM6.1.ER.190124T1027Z.190125T0000Z.190128T1600Z.NO/ 1018 AM CST Thu Jan 24 2019 ...Flood Warning extended until Monday afternoon for the Leaf Near Mclain * until Monday afternoon. * At 9 AM Thursday the stage was 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue rising to near 20 feet by this evening. The river will fall below flood stage late Monday morning. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
517 WGUS84 KMOB 250228 FLSMOB Flood Statement National Weather Service Mobile, AL 828 PM CST Thu Jan 24 2019 ...The flood warning continues for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-260229- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T1330Z/ /MCLM6.1.ER.190124T1027Z.190125T0600Z.190128T0730Z.NO/ 828 PM CST Thu Jan 24 2019 ...Flood Warning extended until Monday morning for the Leaf Near Mclain * until Monday morning. * At 8 PM Thursday the stage was 20 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue rising to near 20.2 feet by midnight. The river will fall below flood stage early Monday morning. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
895 WGUS84 KMOB 251621 FLSMOB Flood Statement National Weather Service Mobile, AL 1021 AM CST Fri Jan 25 2019 ...The flood warning continues for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-261622- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190129T2000Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190129T1400Z.NO/ 1021 AM CST Fri Jan 25 2019 ...Flood Warning extended until Tuesday afternoon for the Leaf Near Mclain * until Tuesday afternoon. * At 9 AM Friday the stage was 20.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue to fall to below flood stage by Tuesday morning. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
155 WGUS84 KMOB 260235 FLSMOB Flood Statement National Weather Service Mobile, AL 835 PM CST Fri Jan 25 2019 ...The flood warning continues for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-270234- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190129T0730Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190129T0130Z.NO/ 835 PM CST Fri Jan 25 2019 ...Flood Warning extended until late Monday night for the Leaf Near Mclain * until late Monday night. * At 8 PM Friday the stage was 19.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue to fall to below flood stage by Monday evening. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
080 WGUS84 KMOB 261703 FLSMOB Flood Statement National Weather Service Mobile, AL 1103 AM CST Sat Jan 26 2019 ...The flood warning continues for the following rivers in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-271703- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0900Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190128T0300Z.NO/ 1103 AM CST Sat Jan 26 2019 ...Flood Warning extended until late Sunday night...The Flood Warning continues for the Leaf Near Mclain * until late Sunday night. * At 10 AM Saturday the stage was 19.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue to fall to below flood stage by tomorrow late evening. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
311 WGUS84 KMOB 270152 FLSMOB Flood Statement National Weather Service Mobile, AL 752 PM CST Sat Jan 26 2019 ...The flood warning continues for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-280151- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0400Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2200Z.NO/ 752 PM CST Sat Jan 26 2019 ...Flood Warning extended until Sunday evening for the Leaf Near Mclain * until Sunday evening. * At 7 PM Saturday the stage was 19.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 18 feet. * The river will continue to fall to below flood stage by tomorrow afternoon. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
254 WGUS84 KMOB 272155 FLSMOB Flood Statement National Weather Service Mobile, AL 355 PM CST Sun Jan 27 2019 ...The flood warning continues for the following rivers in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-280402- /O.EXT.KMOB.FL.W.0011.000000T0000Z-190128T0402Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2202Z.NO/ 355 PM CST Sun Jan 27 2019 ...Flood Warning extended until this evening...The Flood Warning continues for the Leaf Near Mclain * until this evening. * At 3 PM Sunday the stage was 18 feet. * Minor flooding is occurring. * Flood stage is 18.0 feet. * The river will continue to fall to below flood stage by late this afternoon. * At 18 feet...Considerable flooding of agricultural and lowlands near the river. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
925 WGUS84 KMOB 280123 FLSMOB Flood Statement National Weather Service Mobile, AL 723 PM CST Sun Jan 27 2019 ...The flood warning is cancelled for the following river in Mississippi... Leaf Near Mclain affecting George...Greene and Perry Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-111-280153- /O.CAN.KMOB.FL.W.0011.000000T0000Z-190128T0402Z/ /MCLM6.1.ER.190124T1027Z.190125T0745Z.190127T2200Z.NO/ 723 PM CST Sun Jan 27 2019 The Flood Warning is cancelled for The Leaf Near Mclain * At 7 PM Sunday the stage was 17.9 feet. * Flood stage is 18 feet. && LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871 3098 8877 3114 8887 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 23, 3:05 PM CST, 2 minutes earlier.
Area forecast discussion, Jan 23, 3:05 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
305 PM CST Wed Jan 23 2019
.NEAR TERM /Now Through Thursday/...Showers and thunderstorms
will remain possible ahead of a cold front through this evening.
An isolated strong or severe storm remains possible near the
coast. However, locally heavy rain will remain the greatest
threat. A colder and drier airmass will move into the area this
tonight as the front moves east of the area and continues through
Thursday as high pressure builds into the area. /13
.SHORT TERM /Thursday night Through Saturday night/...A cold and
dry pattern continues through the end of the week as an area of
high pressure moves across the area. Highs will be in the low to
mid 50s. Thursday night will feature lows in the low 30s inland
to mid and upper 30s along the coast. Colder Friday night as high
pressure settles over the area, with mid and upper 20s inland to
mid 30s along the coast. Saturday night's lows will be in the mid
and upper 30s. /13
.LONG TERM /Sunday Through Wednesday/...The dry period will persist
through Monday as a strong surface high pressure area continues
across the region. The GFS and ECMWF models both still develop a
weak surface low pressure area over the southern Gulf of Mexico by
the end of the weekend that moves east into the early part of
next week. With ridging still over our area and with this weak low
passing so far to the south, still looking at precipitation
chances continuing near zero through Monday. The next chance of
light rain showers looks to be on Tuesday ahead of the next system
that will be approaching from the west. Yet another shot of cold
air is expected to follow this front for the middle of next week.
/13
&&
.MARINE...Strong southerly winds switch to the northwest late this
afternoon into this evening as a strong cold front moves through,
with frequent gusts to gale force over much of the area. Showers and
thunderstorms will also be likely ahead and along the front with a
few strong to severe thunderstorms possible. The offshore flow
gradually subsides to a light northerly flow by Friday. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 36 53 34 55 31 57 37 62 / 80 0 0 0 0 0 10 10
Pensacola 40 53 38 55 34 55 40 61 / 90 0 0 0 0 0 10 10
Destin 44 54 41 55 37 55 43 60 / 100 0 0 0 0 0 10 10
Evergreen 37 51 32 53 27 56 34 62 / 100 0 0 0 0 0 10 10
Waynesboro 32 51 31 50 26 55 33 61 / 70 0 0 0 0 0 10 10
Camden 35 49 32 48 26 54 34 60 / 90 0 0 0 0 0 10 10
Crestview 40 52 33 55 28 55 33 61 / 100 0 0 0 0 0 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CST this evening for ALZ054>060-261>266.
High Rip Current Risk through Thursday morning for ALZ265-266.
High Surf Advisory until 6 AM CST Thursday for ALZ265-266.
FL...Wind Advisory until 7 PM CST this evening for FLZ201>206.
High Rip Current Risk through Thursday morning for FLZ202-204-
206.
High Surf Advisory until 6 AM CST Thursday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from midnight tonight to 9 AM CST Thursday
for GMZ631-632-650-655-670-675.
Gale Warning until midnight CST tonight for GMZ631-632-650-655-
670-675.
Small Craft Advisory until midnight CST tonight for GMZ633>636.
Small Craft Advisory until 9 AM CST Thursday for GMZ630.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 23, 7:59 AM CST, 7 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 759 AM CST Wed Jan 23 2019 ALZ265-266-FLZ202-204-206-241400- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 759 AM CST Wed Jan 23 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THURSDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. There is a slight to marginal risk for severe weather across the forecast area today. The greatest risk for severe weather will be over the coastal counties of Alabama stretching east over parts of northwest Florida and west over parts of southeast Mississippi. Damaging straight line winds, large hail and isolated tornadoes will be possible with some of the stronger storms. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241400- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 759 AM CST Wed Jan 23 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. There is a slight to marginal risk for severe weather across the forecast area today. The greatest risk for severe weather will be over the coastal counties of Alabama stretching east over parts of northwest Florida and west over parts of southeast Mississippi. Damaging straight line winds, large hail and isolated tornadoes will be possible with some of the stronger storms. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630-241400- Northern Mobile Bay- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ631-632-650-655-670-675-241400- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ633>636-241400- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 759 AM CST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous conditions for small craft mainly Thursday morning.
In the hours before
Local storm report, Jan 23, 1:45 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CST WED JAN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM NON-TSTM WND GST 2 WSW MIFLIN 30.36N 87.65W
01/23/2019 M41 MPH BALDWIN AL MESONET
WXFLOW MESONET STATION XGLF, 2 W MIFLIN. 41
MPH (36 KNOT) WIND GUST.
&&
BBLocal storm report, Jan 23, 1:53 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CST WED JAN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM NON-TSTM WND GST CRESTVIEW AIRPORT 30.78N 86.52W
01/23/2019 M41 MPH OKALOOSA FL ASOS
ASOS STATION CEW, BOB SIKES AIRPORT. 41 MPH
(36 KNOT) WIND GUST.
&&
BBLocal storm report, Jan 23, 2:05 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
205 PM CST WED JAN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM NON-TSTM WND GST WALLACE TUNNEL 30.69N 88.04W
01/23/2019 M45 MPH MOBILE AL MESONET
MESONET STATION E6967, WALLACE TUNNEL. 45
MPH (39 KNOT) WIND GUST.
&&
BBSpecial weather statement, Jan 23, 2:36 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CST WED JAN 23 2019
ALZ052-053-261-232130-
Clarke AL-Washington AL-Mobile Inland AL-
236 PM CST WED JAN 23 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON AND SOUTHEASTERN
CLARKE COUNTIES UNTIL 330 PM CST...
At 235 PM CST, the strong thunderstorms were located along a line
extending from 6 miles east of Chatom to near Deer Park to 9 miles
northeast of Lucedale, and moving east at 30 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Jackson, Citronelle, Wagarville, Leroy, Gulfcrest, Deer Park, Tibbie,
Mount Vernon, Calvert, McIntosh and Movico.
LAT...LON 3162 8761 3125 8784 3115 8792 3116 8793
3094 8808 3093 8842 3111 8843 3118 8837
3149 8819
TIME...MOT...LOC 2035Z 261DEG 25KT 3144 8814 3120 8829 3100 8846Local storm report, Jan 23, 2:51 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CST WED JAN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLASH FLOOD RURAL 31.87N 87.74W
01/23/2019 CLARKE AL EMERGENCY MNGR
WATER OVER RURAL RD, DUMMY LINE RD, AND
GATES DR IN THOMASVILLE PER EMERGENCY
MANAGEMENT.
&&
BBLocal storm report, Jan 23, 3:00 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST WED JAN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLASH FLOOD 1 NNE COFFEEVILLE 31.77N 88.09W
01/23/2019 CLARKE AL EMERGENCY MNGR
WATER OVER JIM YORK RD, ALABAMA HIGHWAY 154
AND HIGHWAY 69 N IN COFFEEVILLE.
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 8:51 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 21 days |
| Jan 23, 10:21 AM CST | Areal Flood Advisory | MOB | George, Greene, Perry, Stone | 3 hr |
| Jan 23, 10:29 AM CST | Special Weather Statement | MOB | George | 31 min |
| Jan 23, 11:44 AM CST | Areal Flood Advisory | MOB | Greene, Wayne | 3 hr |
| Jan 23, 11:57 AM CST | Flash Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 6 hr |
| Jan 23, 1:25 PM CST | Areal Flood Advisory | MOB | Greene, Perry, Wayne | 3 hr |
| Jan 23, 3:03 PM CST | River Flood Warning | MOB | George, Greene, Jackson | 5 days |
| Jan 23, 4:30 PM CST | Areal Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 24 hr |
Nearby
River Flood Warnings in Mississippi, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.